# SDR TRAX200700348

- Difficulty date: March 11, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 4,827 hours, 3,082 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, GOT NOSE STEERING INOP.  FOLLOWED QRH, TURNED STEERING OFF.  AFTER LANDING RESET NWS 1-G2, 2-G2.  FURTHER OPERATIONS NORMAL.  EMERGENCY DECLARED.
